# SDR CA110923002

- Difficulty date: September 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82974327005
- Condition: Leaking
- Location: Nr 2 Hydraulic
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, CREW REPORTED COMPLETE FLUID LOSS FROM THE NR 2 HYD SYSTEM.  NR 2 ISO LIGHT ILLUM FOR A SECOND, SO THE CREW LOOKED AT THE HYD QTY FOUND IT PEGGED AT ZERO, THEN THE ISO LIGHT ILLUM SOLID AND THE CREW NOTED THE HYD PRESSURE INDICATOR WAS PEGGED AT ZERO AS WELL.  HYD FLUID FOUND COMING FROM THE RT MLG.  PN 82974327-005, HYD LINE REPLACED.
